Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Consistent tiredness, occasional night sweats, swollen neck, blood work showed normocytic, on Ciproxen. Alarming?

41 year old male constantly tired and feeling run down, can t sleep with occasional night sweats , swollen neck (actual feel fluid pockets that occur from time to time) that can get so bad that I can t button the top button on my shirt. today s bloddwork shows normal WBC (9,4), but my neutrophils (maual) is very high at 89, my lymphs (manual) is very low at 9 at my mono (manual) is low at less than 1. Also hemotolgy comment said normoghromic/normocytic. Currently taking 1000mg of Ciproxen daily for prostititus. Should I be concerned about other issues?
Asked On : Fri, 5 Oct 2012
Answers:  2 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
After the complete treatment of the prostatitis, please get a blood work done in 3-4 weeks, or earlier if you continue with the night sweats.

Cell counts will be abnormal during an infection, and neutrophil counts go up while all others seem low.
Hence, you need the repeat check.

If the tiredness, neck swellings, abnormal blood counts persist, see a Haematologist straight away.

Best Wishes.
Answered: Sun, 22 Sep 2013
I find this answer helpful
Homeopath Dr. Mungara Raveendra's  Response
i had gone through your query and understand your concerns. i would come up with two possibilities
1.first possibility is, TUBERCULOSIS .

confirm with chest x-ray and sputum examination.

2.second possibility is HYPOTHYROIDISM;confirm with blood test for thyroid profile.

I hope this is helpful for you, thank you          
Answered: Sun, 22 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor